Library / On Some Multidimensional Models of Gene Network Functioning


Reference

A A Akinshin, V P Golubyatnikov, I V Golubyatnikov “On some multidimensional models of gene network functioning” (2013) // Journal of Applied and Industrial Mathematics. Publisher: Springer US. Vol. 7. No 3. Pp. 296–301. DOI: 10.1134/S1990478913030022

Bib

@Article{akinshin2013sjim.b,
  author = {Akinshin, A A and Golubyatnikov, V P and Golubyatnikov, I V},
  doi = {10.1134/S1990478913030022},
  issn = {1990-4797},
  journal = {Journal of Applied and Industrial Mathematics},
  language = {english},
  number = {3},
  pages = {296--301},
  publisher = {Springer US},
  title = {On some multidimensional models of gene network functioning},
  url = {http://elibrary.ru/item.asp?id=20455452 http://link.springer.com/article/10.1134/S1990478913030022},
  volume = {7},
  year = {2013},
  custom-project = {gene-networks},
  custom-tags = {Springer,Scopus}
}